MathSciNet Relay Station
MathSciNet bibliographic data
MR173243 (30 #3456) 54.78
Gluck, Herman Embeddings in the trivial range. Ann. of Math. (2) 81 1965 195–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement